Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 62, No. 3, pp. 289-293 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Almost normality and mild normality of the Tychonoff plank

Lutfi N. Kalantan

King Abdulaziz University, Department of Mathematics,
P.O. Box 114641, Jeddah 21381 -- SAUDI ARABIA
E-mail: lkalantan@hotmail.com

Abstract: The Tychonoff Plank is a popular example of the fact normality is not hereditary. We will show that it is mildly normal but not almost normal.

Keywords: $\kappa$-normal; mildly normal; almost normal; regularly closed; normal.

Classification (MSC2000): 54D15, 54B10.

Full text of the article:

Electronic version published on: 7 Mar 2008.

© 2005 Sociedade Portuguesa de Matemática
© 2005–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition